# SDR CA140204006

- Difficulty date: December 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: 4128T48G09
- Condition: Sheared
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND AS WE EXITED THE RUNWAY WE RECEIVED "LT ENG BLEED" CAUTION THEN "LT ENG DEGADED" CAUTION FOLLOWED WITHIN 30 SEC BY "LT ENG FLAMEOUT".  DURING THIS WHOLE EVENT ALL ENGINE GAUGES SHOWED NORMAL.  INSPECTED LT ENGINE AND FOUND OTBD VG SHAFT SHEARED.   R & R UPPER AND LOWER VGV SHAFTS IAW EO R72007.  PN OFF 4128T48G09, 2EA, PN ON 4129T92G03, 2EA, COMPLETED REQUIRED ENGINE CHECKS AND POWER CHECKS AND POWER ASSURANCE CHECK IAW AMM 71-00-00. ALL CHECKS GOOD, ACFT OK FOR SERVICE.
